| Model Number |
ARD568420752A |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
On 21st march, 2024 getinge became aware of an issue with one of surgical lights - powerled 300/500.It was stated and confirmed by photographic evidence that paint on the forks was damaged with missing particles.According to the information provided by getinge technician the paint chips were most likely caused by a collision.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
Additional Manufacturer Narrative
The initial reporter was getinge technician.The correction of d4 catalog # and unique identifier (udi) #, d1 brand name deems required.This is based on the internal evaluation.Previous d4 catalog # ard568350933/ard568330933.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous d1 brand name powerled 300/500.Corrected d1 brand name powerled tm.Getinge became aware of an issue with one of surgical lights - powerled 300/500.It was stated and confirmed by photographic evidence that paint on the forks was damaged with missing particles.According to the information provided by getinge technician the paint chips were most likely caused by a collision.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.The customer decided not to repair the light.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.All maquet sas products comply with: ¿ iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.¿ iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.¿ paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.¿ disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
Event or Problem Description
Manufacturer's reference number (b)(4).